Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suffering from Vitiligo since 4 years. recently developing patches over the eye lid.

my 10 year old daughter is suffering from Vitiligo since 4 years. patches are over the legs and recently developing over the eye lid. Ple tell me how to handle the the situation as she grows up she will have a complex.
Asked On : Fri, 1 Apr 2011
Answers:  2 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello Mr Rawat,
Welcome to HealthcareMagic.
If your daughter is getting new lesions at a fast rate, it is time to see a dermatologist.
It is unlikely that creams will help much at this stage. She needs oral systemic treatment and perhaps phototherapy too. If you are from Delhi you can consult me. Vitiligo is my research area of interest.
Answered: Fri, 1 Apr 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello Mr.Rawat;
welcome to HealthcareMagic
Vitiligo is a auto-immune disease and has limited treatment available.Please consult a Dermatologist for treatment.It takes time to recover from this problem .Please try to explain her that this problem will take time to go away ;also please try to find out her mental status there should be some some stress going in her mind .Vitiligo;& Psoriasis are type of diseases where there is some or other mental factor involved when this disease started.
Take her for treatment & do regular follow up with doctor 7 hope for the best .
Answered: Fri, 1 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor